# SDR ASAA2025101961726

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 11,607 hours, 3,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG88541169
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH STRIP OF EMERGENCY EXIT LIGHTING IS MISSING FROM FLOOR. GROUNDED - YES. REMOVED DEFECTIVE 3'' PIECE OF PHOTOLUMINESCENT STRIP AT 16 DEF. ALSO REMOVED ADJACENT STRIP FROM 13 DEF TO 16 DEF. REPLACED W/ NEW SOLID RUN OF PHOTOLUMINESCENT FLOOR PROXY LIGHT STRIP. REF AMM 33-51-15-960-801 FOR WORK COMPLETED.
